Cambridge LSAT
Top-quality products since 2009.
0 items - $0.00

Phone/Text: (818) 934-0310
E-mail: info@cambridgelsat.com

Tension Headache Relief Pills with 500mg Acetaminophen and 65mg Caffeine - Non Aspirin Pain Reliever Aid - Compare to Active Ingredient in Aspirin Free Excedrin Tension Headache (100 Caplets)
move left
Tension Headache Relief Pills with 500mg Acetaminophen and 65mg Caffeine - Non Aspirin Pain Reliever Aid - Compare to Active Ingredient in Aspirin Free Excedrin Tension Headache (100 Caplets)
Tension Headache Relief Pills with 500mg Acetaminophen and 65mg Caffeine - Non Aspirin Pain Reliever Aid - Compare to Active Ingredient in Aspirin Free Excedrin Tension Headache (100 Caplets)
Tension Headache Relief Pills with 500mg Acetaminophen and 65mg Caffeine - Non Aspirin Pain Reliever Aid - Compare to Active Ingredient in Aspirin Free Excedrin Tension Headache (100 Caplets)
Tension Headache Relief Pills with 500mg Acetaminophen and 65mg Caffeine - Non Aspirin Pain Reliever Aid - Compare to Active Ingredient in Aspirin Free Excedrin Tension Headache (100 Caplets)
move right

4.6 / 5 - 149 reviews

Brand: NUVICARE

Price: $7.99
You can
.
  • Features
  • Features List
  • Package Dimensions: 3.62 x 1.85 x 1.77 inches; 2.89 ounces
  • Date First Available: August 12, 2024
  • Manufacturer: NUVICARE
  • ASIN: B0DCW828BF
  • TARGETED RELIEF FOR TENSION HEADACHES - Don’t let the pressure and tightness in your head hold you back. With a combination of 500mg of acetaminophen and 65mg of caffeine, these tension headache pills work effectively to ease tension and give you the relief you need to power through.
  • COMPARE TO ACTIVE INGREDIENT IN EXCEDRIN - Our OTC tension headache medicine provides the same trusted active ingredients as major brands without the higher price tag. Formulated to target headaches fast with the same amount of acetaminophen (500 mg) and caffeine (65 mg).
  • ASPIRIN-FREE HEAD CARE FORMULA - No need to worry about aspirin if it’s not right for you. Our aspirin-free formula delivers powerful head tension relief from tension headaches, helping you manage pain and pressure symptoms without any unnecessary ingredients.
  • FAST & EFFECTIVE RELIEF - Tension headaches can be incredibly disruptive to your day, making it hard to focus and get anything done. Which is why you need relief quickly. With our powerful dual action of acetaminophen and caffeine, Nuvicare works fast against pain to get you back on track.
  • QUALITY YOU CAN TRUST - Nuvicare Tension Headache relief caplets are produced in a GMP facility that meets stringent quality and safety standards. Count on Nuvicare for trusted, effective OTC solutions at generic value, providing the quality you deserve for your health needs.

Cambridge LSAT is a private test prep provider neither affiliated with nor endorsed by the Law School Admission Council (LSAC), which administers the Law School Admission Test.

As an Amazon Associate I earn from qualifying purchases. CERTAIN CONTENT THAT APPEARS ON THIS SITE COMES FROM AMAZON SERVICES LLC. THIS CONTENT IS PROVIDED 'AS IS' AND IS SUBJECT TO CHANGE OR REMOVAL AT ANY TIME. Amazon and the Amazon logo are trademarks of Amazon.com, Inc. or its affiliates. Cambridge LSAT is also a participant in Manhattan Prep's revenue-sharing affiliate program.